# SDR VNAA2016042100021

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 29,990 hours, 30,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT COVER AT 1D/F DAMAGED AND DOES NOT LIGHT.  MAINTENANCE INSPECTED,  R & R THE EMERGENCY FLOOR LIGHT COVER AND TRACK. MAINTENANCE PERFORMED CHECK IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
